Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest RoseAlly

Experimenting...suggestion?

Recommended Posts

Guest RoseAlly

Hey, everyone!

I'm sorry to those who have read my posts before--I hope I don't sound like a broken record.

I've been on Dan's regimen for about three weeks despite my very little acne because I'm also on Ortho-Cyclen (and have been for 10 years) and want to go off soon. When I stopped birth control in the past, two months later, I experienced an unexpected, HORRIBLE breakout. I'm trying to prevent that this time by getting my skin as perfect as possible through the regimen first.

However, I have made a few alterations to the regimen. First, I'm washing with Burt's Bees Lettuce Soap for sensitive skin. It's the only soap I've used that doesn't make my skin burn when I'm using acne medication. (I've tried them all: Cetaphil, Purpose, Dove, Neutrogena, etc.) Secondly, I'm only using BP at night at this point because my skin isn't bad at all. I figure once I go off the pill, if I start breaking out, I can easily transition to twice a day.

Two weeks ago, I visited a dermatologist with a list of questions about this; however, they were so busy, that the Physician's Assistant came in, read my chart, prescribed my Tazorac .1% cream, and left! (No time for Q & A, no nothing. He didn't even tell me how to use it!) I haven't filled the prescription; I know it's very expensive, and I also know it's dangerous for pregnant women, which is why I'm wanting to go off the pill soon! But I do have a little sample that he gave me.

Now, here's my question... I woke up this morning to a painful zit forming on the lower left side of my face (near my chin). What if I put a dab of Tazorac on that sucker? Has anyone spot treated with Taz before?

Finally, if anyone has any other words of wisdom regarding post-pill hormonal acne, I'd love to hear it.

Thanks!

Edited by RoseAlly
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×